MathSciNet Relay Station
MathSciNet bibliographic data
MR1500767 70F07 (34C25 70F15)
Moulton, Forest Ray A class of periodic solutions of the problem of three bodies with application to the lunar theory. Trans. Amer. Math. Soc. 7 (1906), no. 4, 537–577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement